# SDR R61A2024100400454

- Difficulty date: September 17, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000115
- Aircraft time: 47,933 hours, 30,542 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII FLOOR SUPPORT SHEAR PANEL HAS CORROSION BETWEEN FR87-88. SHEAR PANEL WAS REPLACED IAW SRM 51-42-01
